Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 147303, 11 pages
http://dx.doi.org/10.1155/2015/147303
Research Article

Common Fixed Points of Generalized Cocyclic Mappings in Complex Valued Metric Spaces

1Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics and Applied Mathematics, University of Pretoria, Lynnwood Road, Pretoria 0002, South Africa
3Institute of Research and Development of Process (IIDP), Faculty of Science and Technology, University of the Basque Country, 48940 Leioa, Spain
4Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad 22060, Pakistan

Received 19 August 2015; Accepted 18 October 2015

Academic Editor: Victor S. Kozyakin

Copyright © 2015 Mujahid Abbas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mujahid Abbas, Manuel De la Sen, and Talat Nazir, “Common Fixed Points of Generalized Cocyclic Mappings in Complex Valued Metric Spaces,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 147303, 11 pages, 2015. https://doi.org/10.1155/2015/147303.